# SDR SWAA2021081592110

- Difficulty date: June 11, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N929WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36631
- Aircraft time: 40,823 hours, 24,698 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON AFT SHIELD AT FWD CARGO BAY BS495 - BS500A RBL23 WL156. / REMOVED AND REPLACED NEW ON AFT SHIELD AT FCB BS 495-BS 500A RBL 23 IAW SRM 51-40-05; SRM 51-40-02 AND DWG 143A0080 80641U 19JUN20
